# SDR UALA2011070503288

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 60,012 hours, 21,238 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 362624
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR PATH STRIP BUCKLED AT 12C.  SECURED STRIP.
